# SDR CALA2023111503386

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146T80131
- Condition: Dented
- Location: Bulk Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FWD & MID SECTIONS OF SCUFF PLATES HAS MULTIPLE DENTS ON EACH. PERFORMED COLD WORK REPAIR ON FWD & MIDDLE SECTIONS OF SCUFF PLATES IAW BAC 5300-2 SECTION 8.9 & IAW AMES DOCUMENT # 47580REA05.   PERFORMED COLD WORK REPAIR ON FWD & MIDDLE SECTIONS OF SCUFF PLATES IAW BAC 5300-2 SECTION 8.9 & IAW AMES DOCUMENT NO. 47580REA05 EC/RA 5360-01744.
